News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: does anybody know about hypothiroidism?help


 TRISH123 - Thu Mar 24, 2005 10:54 am

I posted on march 12th about having a level of tsh of 180.9 The dr. yesterday moved me up to 300 mcg.of synthroid because I am still not feeling better. I also am just coming of off 40 mg of methadone a day . I have not had any in almost 8 weeks. The doctor said the methadone had nothing to do with the thyroid, but why am I so tired and anxious all the time. And very moody could some one please help. trish :(
 Rhonda P, CEP - Sat Mar 26, 2005 1:02 am

User avatar Hypothyroidism increases anxiety and mood changes plus your coming off of methadone will bother your mood and anxiety level. Methadone hydrochloride is a synthetic opioid analgesic similar to morphine and because of its nature as your body withdraws off of it you will feel anxiety and mood changes so you have these feelings coming from both directions.

Synthroid is a synthetic thyroid hormone that is given when your body doesn't make enough thyroid hormone for whatever reason. Synthroid should be taken as directed by your Physician, at the same time each day and preferably on an empty stomach unless you are instructed otherwise.

On the other hand, if your Synthroid dose is to high you may feel abdominal cramps, anxiety, diarrhea, fatigue, fever, hair loss, headache, hyperactivity, increased heart rate, irregular heartbeats, nausea, palpitations, shortness of breath, sweating, weight loss, vomiting - to name a few. TELL YOUR DOCTOR RIGHT AWAY if you don't feel right, don't just stop your medication without direction.

Blood work should be done periodically by your Physician to check your thyroid levels, this will keep everything in order. I hope I've gotten close to answering your question.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here